Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011 (2011), Article ID 712704, 9 pages
Research Article

Vortex Streets on a Sphere

1Department of Mathematics and Statistics, American University of Sharjah, P.O. Box 26666, Sharjah, UAE
2Department of Applied Mathematics, University of Western Ontario, London, ON, Canada N6A 5B7

Received 23 July 2011; Accepted 23 September 2011

Academic Editor: E. S. Van Vleck

Copyright © 2011 Ghada Alobaidi and Roland Mallier. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ghada Alobaidi and Roland Mallier, “Vortex Streets on a Sphere,” Journal of Applied Mathematics, vol. 2011, Article ID 712704, 9 pages, 2011. doi:10.1155/2011/712704